MathSciNet Relay Station
MathSciNet bibliographic data
MR1277769 33C45 (65B10 65D20)
Lewanowicz, Stanisław; Paszkowski, Stefan An analytic method for convergence acceleration of certain hypergeometric series. Math. Comp. 64 (1995), no. 210, 691–713.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement